CONTINUITY OF FUZZY TRANSITIVE ORDERED SETS

Authors

  • F. Zeyada Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
  • A. Soliman Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
  • N. Sayed Department of Mathematics, Science of New Valley, Faculty of Education, AssiutUniversity, Egypt

Abstract

In the present paper we introduce and study the continuity for a set equipped with a transitive fuzzy binary order relation which we call a f-toset. Our work is inspired by the slogan: "Order theory is the study of transitive relations" due to S. Abramsky and A.Jung [1].

Downloads

Published

2012-08-20

How to Cite

Zeyada, F., Soliman, A., & Sayed, N. (2012). CONTINUITY OF FUZZY TRANSITIVE ORDERED SETS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 195-200. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/79

Issue

Section

Research Article